Particle creation if a cosmic string snaps


Bilge A., HORTACSU M., Ozdemir N.

GENERAL RELATIVITY AND GRAVITATION, vol.28, no.5, pp.511-525, 1996 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 28 Issue: 5
  • Publication Date: 1996
  • Doi Number: 10.1007/bf02105062
  • Title of Journal : GENERAL RELATIVITY AND GRAVITATION
  • Page Numbers: pp.511-525

Abstract

We calculate the Bogolubov coefficients for a C((0)) metric which describes the snapping of a cosmic string. In this background, we show that there are no regular solutions with particle interpretation, but we find a generalized solution with integrable discontinuity, which exhibits particle creation. We also find a regular solution if we allow wave packets.